# SDR DALA2015091405613

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 67,488 hours, 49,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS AN AREA OF CORROSION, BS 578, STRINGER 29L.  REPAIRED IAW SRM 53-04, FIG 12C, VIEW H.
